# SDR CALA2025120111611

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2156U7
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB ALONG DEFLECTION CONTROL RIB POSSIBLE CRACK.   REMOVED AND REPLACED AT LEFT WING ANGLE WEB ALONG DEFLECTION CONTROL RIB IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-20-01-0G-0, AMM 51-21--41-370-802, AND IPC 57-50-00-36A.
